# SDR ASAA2022011337179

- Difficulty date: January 13, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 1,038 hours, 326 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGM3307
- Condition: Leaking
- Location: #1 Engine
- Part time: 1,033 hours, 324 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAXI IN FOUND # 1 ENG LEAKING FUEL. GROUNDED - YES. PERFORMED IDLE LEAK TEST # 1 ENG FOUND A RUNNING LEAK AT THE FUEL PUMP DRAIN LINE. EXCEEDS SERVICEABLE LIMITS [4 OZ PER MIN]. REMOVED AND INSTALLED A NEW MAIN FUEL PUMP REF B737-9 AMM 73-11-01 PB 401. GROUND VERIFICATION GOOD DURING IDLE ENG RUN, NO LEAKS NOTED.
